PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 53 | 1 | 105-112
Tytuł artykułu

Mean-periodic operational calculi

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Elements of operational calculi for mean-periodic functions with respect to a given linear functional in the space of continuous functions are developed. Application for explicit determining of such solutions of linear ordinary differential equations with constant coefficients is given.
Słowa kluczowe
Rocznik
Tom
53
Numer
1
Strony
105-112
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Institute of Mathematics, Bulgarian Academy of Sciences, Sofia 1090, Bulgaria
  • Institute of Mathematics, Polish Academy of Sciences, Katowice Branch, Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [1] J. Delsarte, Les fonctions moyenne-périodiques, J. Math. Pures Appl. (9) 14 (1935), 403-453.
  • [2] L. Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. of Math. (2) 48 (1947), 857-929.
  • [3] L. Ehrenpreis, Mean-periodic functions, varieties whose annihilator ideals are principal, Amer. J. Math. 77 (1955), 293-328 and 731-733.
  • [4] C. A. Berenstein and B. A. Taylor, Mean-periodic functions, Internat. J. Math. Math. Sci. 3 (1980), 199-235.
  • [5] J. Delsarte, Fonctions moyenne-périodiques sur un groupe abstrait, Ann. Soc. Sci. Bruxelles Sér. I Sci. Math. Phys. 57 (1937), No 1, 6-15; reprinted in his Oeuvres, Vol. I, 381-390.
  • [6] A. F. Leont'ev, Funkcii periodicheskie v srednem, Trudy letnei matematicheskoi shkoly, Konf. Teorii Funkcii, Kiev, 1966 (in Russian).
  • [7] J. Mikusiński, Operational Calculus, PWN-Pergamon Press, Vol. I, 1983.
  • [8] I. H. Dimovski, Convolutional Calculus, Kluwer, Dordrecht, 1990.
  • [9] A. F. Leont'ev, Exponential Series, Nauka, Moscow, 1976 (in Russian).
  • [10] S. I. Grozdev, A convolution approach to initial value problems for equations with right invertible operators, C. R. Acad. Bulgare Sci. 33(1980), 35-38.
  • [11] I. H. Dimovski, Nonlocal operational calculi, Proc. Steklov Inst. of Math. 203 (1994), 58-73 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv53z1p105bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.